MAUDE Adverse Event Report: LIVANOVA DEUTCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 120V/60 HZ
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the 3t heater cooler, the incident occurred in united kingdom.A livanova field service engineer was dispatched at the customer site and confirmed the circulation motor to be faulty.To solve the problem, circulator motor was replaced, along with the distribution and processor board.Subsequently, all the functional tests passed with positive results and unit was sent back to customer in its expected functions.A complaints database review was performed and revealed that no similar event was received for this unit since installation in 2025.Based on the investigation findings, the root cause of the reported event has been attributed to an early failure of the circulation motor and electrical boards.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impact (drops and falls), and power overloads/surges but also to variability of micro subcomponents.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
Livanova deutschland received a report that the heater cooler 3t system displayed alarm pump 1 uses too much power (e06) and is blocked on machine patient side.Burning smell was also reported.The issue occurred during procedure.There is no patient involvement.

Brand Name
HEATER-COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada 80004
MDR Report Key24699951
Report Number9611109-2026-90113
Device Sequence Number10467489
Product Code DWC
UDI-Device Identifier04033817900528
UDI-Public(01)04033817900528(11)250714
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 120V/60 HZ
Device Catalogue Number16-02-85
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/26/2026
Date Device Manufactured07/14/2025
Usage of Device A
Patient Sequence Number1
Patient SexUnknown